# SDR UALA2010112304329

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 36,896 hours, 13,930 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000005AMDTA
- Part serial: 286
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SOCK ODOR STILL IN CABIN WITH ENGINES RUNNING.  REPLACED OZONE BOTH CONVERTERS.  ACP PACK-BURNOUT, NO DEFECTS NOTED.  CONTINUED WITH REPLACEMENT OF RECIRC FILTERS.  FILTERS REPLACED.
